# SDR CA050112005

- Difficulty date: January 9, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Agusta A109
- Engine: Pwc PW206C
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

THE ENGINE EXPERIENCED A RAPID, UNCOMMANDED DECREASE IN TORQUE IN FLIGHT, ACCOMPANIED BY AN INCREASE IN OTHER ENGINE PARAMETERS.  THE ENGINE WAS SHUT DOWN AND THE AIRCRAFT RETURNED TO BASE.  SUBSEQUENT INSPECTION REVEALED POWER TURBINE BLADE DAMAGE.  PWC WILL INVESTIGATE THE INCIDEMT AND SUPPLEMENT THIS REPORT TO PROVIDE ROOT CAUSE, ONCE DETERMINED.
